# SDR HYIA747LFTGEAR

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 21,816 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH16
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW REPORTED LT MAIN GEAR DOWN AND LOCK INDICATOR FAILED TO ILLUMINATE. COMPLIED WITH EMERGENCY GEAR EXTENSION,STILL NO DOWN LOCK INDICATION, DECLARED EMERGENCY. LANDED WITHOUT INCIDENT.   MAINTENANCE ADJUSTED LEFT MAIN GEAR DOWN LOCK SWITCH. COMPLIED WITH LANDING GEAR EXTENSION AND RETRACTION SYSTEM CHECKS, CHECKS OF.  AIRCRAFT RELEASED BACK TO SERVICE.
